# SDR FDEA202010092453

- Difficulty date: October 9, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 58,438 hours, 26,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON AMT PREFLIGHT COURIER AREA, CENTER EMERGENCY  EXIT LIGHT WILL NOT ILLUMINATE. L1 ADN R1 INTERIOR  DOOR, SLIDE LIGHTS AND COCKPIT LIGHTS OPS NORMAL.   REF. 757 WDM 33-51-12, DURING T/S FOUND BLOWN FUSE ON POWER SUPPLY BATTERY CHARGER TRAY ASSY SUPPLYING POWER TO CONNECTOR D66 PIN 11. REMOVED AND REPLACED POWER SUPPLY BATTERY CHARGER TRAY ASSY. IAW AMM 33-51-07-2. CENTER EMERGENCY EXIT                        LIGHT OPS CHECK NORMAL.
